Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

Shohat-Favard and Chebyshev's methods in d-orthogonality
Author

Z. da Rocha
Journal / Anthology

Numer Algorithms
Year: 1999
Volume: 20
Issue: 2-3
Page range: 139-164
Description

This paper is concerned with the Shohat-Favard, Chebyshev and Modified Chebyshev methods for d-orthogonal polynomial sequences (d N). Shohat-Favard's method is presented from the concept of dual sequence of a sequence of polynomials. We deduce the recurrence relations for the Chebyshev and the Modified Chebyshev methods for every d N. The three methods are implemented in the Mathematica programming language. We show several formal and numerical test realized with the software developed.
Subjects

*Applied Mathematics > Numerical Methods
*Mathematics > Algebra > Polynomials
*Mathematics > Calculus and Analysis > Special Functions
Keywords

orthogonal polynomials, Shohat-Favard, Chebyshev and Modified Chebyshev methods